# SDR R61A2019062210645

- Difficulty date: June 11, 2019
- Submitted: June 23, 2019
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 37,860 hours, 22,896 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RH HORIZONTAL RIB 10A CRACKED BETWEEN FRONT SPAR AND MID SPAR JUST AFT OF 6TH RIVET UPPER ROW FROM FRONT SPAR. MAINTENANCE REMOVED AND REPLACED RH HORIZONTAL RIB 10A, AND PREPPED, PRIMED, AND PAINTED RH HORIZONTAL REF EMB SRM 51-23-04, SRM 51-23-05, SRM 51-23-06.
